# SDR IPXA2025020714202

- Difficulty date: January 15, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622237
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOCATED AT STA 1541/RBL 75 HAS CORROSION. (015-33) ATA25. INSTALLED 1 EA REPLACEMENT SEAT TRACK AND 1 EA SPLICE CHANNEL AT MAIN CABIN BETWEEN STA 1530 TO 1570, RBL-75 IAW MD-11 SRM 53-00-52-2R-1 REPAIR 1.
